# SDR 97ZZZX4141

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170VB
- Make and model: Cessna 402C
- Aircraft serial: 402C0808
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 50110117
- Condition: Cracked
- Location: Seat Inb Support
- Part time: 13,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN SEAT (PLT) SUPPORT STRUCTURE BELOW FLOOR AT TOP SIDE OF GUSSETS INBOARD AND OUTBOARD SUPPORT.  CRACKS WERE FOUND AT FLOOR LINE.  SUBMITTER RECOMMENDED INSTALLING DOUBLERS INSIDE AT TOP AND AFT SIDES OF NEW GUSSETS OR MANUFACTURE GUSSETS OF HEAVIER GAUGE MATERIAL.
